# SDR REXA2012021200228

- Difficulty date: February 12, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 23,585 hours, 20,426 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Condition: Faulty
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CONTROLS BINDING WHEN APPLING LEFT PRESSURE INTON A TURN.  FOUND LT/RT AILERON BACKLASH OUT OF TOLERANCE.  REMOVED AND REPLACED LT/RT AILERON PCU LINKS IAW AMM 27-14-15.  RIGGED LT/RT AILERONS IAW AMM 27-11-00.  AILERON CONTROL SYS OPS CHECKS GOOD.  OK FOR SVC.  (REF NON-ROUTINE WORK CARD N22110 FOR P/N&S/N'S).
